# SDR USAA2013030600007

- Difficulty date: January 29, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 28,580 hours, 22,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175302700
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262AG BETWEEN FR64 TO FR66 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 262AG IAW A319 SRM 51-42-11.
